MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451503H5
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the port of a 5f pig 100cm tempo diagnostic catheter was found to be uneven and could not connect to the y-connector while preparing to perform a procedure.The catheter was immediately replaced, and the replacement functioned normally.There was no reported patient injury.The issue delayed the patient¿s treatment.The device will be returned for evaluation.The hospital reported this case as an adverse event to the china nmpa.
 
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the port of a 5f pig 100cm tempo diagnostic catheter was found to be uneven and could not connect to the y-connector while preparing to perform a procedure.The catheter was immediately replaced, and the replacement functioned normally.There was no reported patient injury.The issue delayed the patient¿s treatment.Multiple attempts were made to obtain supplemental information; however, no additional event details were provided.The device was not returned for evaluation as anticipated.A product history record (phr) review of lot 18435153 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿luer hub ¿ incompatibility/fit¿ cannot be substantiated because the device was not returned and images were not provided.The exact cause of the event cannot be determined, and handling factors cannot be excluded.Labeling relevance could not be fully assessed due to limited event information (device not returned for evaluation, no photographs provided, and no additional details obtained despite follow-up).Based on review of the provided ifu excerpt, no statements were identified that address luer hub/connector fit or inability to connect to an accessory (e.G., y-connector).Routine clinical setup practices typically include confirming accessory connections and device readiness prior to use; however, because the event mechanism cannot be characterized from available information, a determination regarding residual risk communication cannot be made.Based on the available information, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24097399
Report Number9616099-2026-00120
Device Sequence Number13361299
Product Code DQO
UDI-Device Identifier10705032008273
UDI-Public(01)10705032008273(17)280331(10)18435153
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number451503H5
Device Lot Number18435153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/22/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale